Alert archive / Georgia / Tornado Warnings in 2009

Tornado Warning 19, NWS Jacksonville, FL

April 13, 20094 counties in Georgia

NWS Jacksonville, FL issued this tornado warning at Apr 13, 2009, 3:23 PM EDT for 4 counties in Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2009, 3:23 PM EDT (19:23 UTC)
Expired
Apr 13, 2009, 3:45 PM EDT
In force
22 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Bacon County, GA, Pierce County, GA, Ware County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 12:32 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 131923
TORJAX
GAC001-005-229-299-132000-
/O.NEW.KJAX.TO.W.0019.090413T1923Z-090413T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHERN PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN APPLING COUNTY IN SOUTHEAST GEORGIA
  EASTERN BACON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 400 PM EDT

* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ALMA... 
  MOVING NORTHEAST AT 40 MPH. OTHER THUNDERSTORMS FURTHER SOUTH INTO
  NORTHERN WARE COUNTY ALSO SHOW ROTATION AND MAY PRODUCE A TORNADO.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRISTOL AND PATTERSON.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3167 8215 3149 8214 3134 8210 3133 8250
      3160 8249
TIME...MOT...LOC 1922Z 247DEG 35KT 3149 8243

$$

WOLF
1 follow-up statement
000 
WWUS52 KJAX 131945
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT MON APR 13 2009

GAC001-005-229-299-131955-
/O.CAN.KJAX.TO.W.0019.000000T0000Z-090413T2000Z/
WARE GA-PIERCE GA-APPLING GA-BACON GA-
345 PM EDT MON APR 13 2009

ALL OR PART OF THIS WARNING HAS BEEN REPLACED BY ANOTHER TORNADO WARNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3167 8215 3149 8214 3134 8210 3133 8250
      3160 8249
TIME...MOT...LOC 1945Z 247DEG 35KT 3149 8215

$$

ZAPPE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 2:37 PM EDT, 46 minutes earlier.

Area forecast discussion, Apr 13, 2:37 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT MON APR 13 2009

...TORNADO WATCH IN EFFECT FOR MOST OF AREA THRU 7 PM...

.SHORT TERM...ALL BUT THE SRN FOUR COUNTIES ARE UNDER A TOR
WATCH. WARM FRONT IS LIFTING NE ACRS SRN GA WITH A BAND OF STRONG
STORMS NEAR THE BOUNDARY EXTENDING TO A SHORTWAVE IN THE GULF OF
MEXICO. RADAR HAS INDICATED SEVERAL TORNADOES WITHIN THE SHORT
BOWING LINE SEGMENTS. STRONG LLVL SHEAR IS EVIDENT WITH NAM BUFR
SOUNDINGS SHOWING 0-3KM STORM REL HELICITY OVER 400 THIS AFTN IN
SE GA. WINDS ARE BEGINNING TO VEER TO SLY OVER INTERIOR NE FL
WHILE REMAINING SELY NEAR THE COAST. TSTMS ARE EXPECTED TO DEVELOP
OVER THE PENINSULA LATER THIS AFTN AS A RESULT OF THIS CONVERGENT
FLOW.

THE SHORTWAVE WILL CONT TO PUSH EAST TONIGHT AND OFFSHORE TUE.
BANDS CONTAINING BOWING ECHOES WILL CONTINUE THRU THE NIGHT. A
40-50 KNOT LLVL JET OVER THE REGION AND VEERING WIND PROFILES WILL
CONTINU THE THREAT FOR TORNADOES AND DAMAGING WINDS. TOR WATCHES
WILL LIKELY CONT OVER MUCH OF THE AREA THRU EARLY TUE. LATEST
THINKING IS FOR 2-3 INCHES OF RAIN ACRS SUWANNEE BASIN AND 1-2
INCHES ELSEWHERE. ALTHO THIS WOULD AGGREVATE THE FLOODING...IT
SHOULD NOT PRODUCE ANY SIGNIFICANT CHANGE.

THE COLD FRONT WILL PUSH SE OF AREA LATE TUE AND HIGH PRESSURE
WILL BUILD N OF AREA WEDNESDAY. NWLY FLOW WILL BRING COOLER AND
DRIER CONDS. TEMPS ON WED WILL BE AROUND 5 DEG BELOW CLIMO.

.LONG TERM...UPPER RIDGE WILL AMPLIFY OVER THE REGION NEAR THE END
OF THE WEEK. SURFACE HIGH PRESSURE WILL BUILD NORTH OF THE LOCAL
AREA THU-FRI WITH DRY CONDITIONS AND TEMPS SLIGHTLY BELOW CLIMO.
SAT THE SURFACE HIGH WILL SHIFT FARTHER SOUTH OVER SC/GA AND THEN
PUSHES OFFSHORE SUN AS THE NEXT FRONTAL SYSTEM DEVELOPS OVER THE
LOWER MS RIVER VALLEY. ONSHORE FLOW AND DEEPER MOISTURE RETURN TO
THE AREA LATE SAT WHICH WILL MODERATE TEMPS FURTHER TOWARD OR
SLIGHTLY ABOVE CLIMO VALUES. THE NEXT COLD FRONT BRINGS A CHANCE
OF SHOWERS AND STORMS TO THE AREA MONDAY.

&&

.AVIATION...WIDESPREAD STRATO-CU DECK ACRS THE AREA AND AT THE
TERMINALS. CIGS ARE JUST ABV 3 KFT. CLOUDS SEEM TO HAVE SCATTERED
OUT A LITTLE SOONER THAN EXPECTED. WILL WAIT UNTIL HOURLY OBS TO
DETERMINE IF CIGS WILL HOLD VFR BEFORE AMENDING. ENVIRONMENT WILL
BE FAVORABLE FOR SEVERE T-STORM DEVELOPMENT THRU THE NIGHT.

&&

.MARINE...SCA IS IN EFFECT FOR ALL LEGS THRU THIS EVNG AND
CONTINUES OFFSHORE THRU TUE EVNG. STRONG SLY WINDS WILL CONTINUE
TONIGHT AND SHIFT SW AHEAD OF THE FRONT ON TUE. OFFSHORE WINDS
ARE EXPECTED BEHIND THE FRONT TUESDAY NIGHT AND WILL DECREASE AS
HIGH PRESSURE BUILDS OVER THE REGION. NORTHEAST SURGE OF WINDS IS
EXPECTED ON THE BACK SIDE OF THE HIGH PRESSURE BY FRIDAY WITH
SMALL CRAFT ADVISORY CONDITIONS ONCE AGAIN.

&&

.FIRE WEATHER...
DRIER AIR WILL FILTER INTO THE REGION FOR ONE DAY ON WEDNESDAY. RH
VALUES WILL DROP TO NEAR 30 PCT INLAND AND AROUND 35 PCT OVER
COASTAL COUNTIES. RHS RECOVER BY THURS WITH STRONG ONSHORE FLOW.
HOWEVER BY FRI THE HIGH DRIFTS INTO GA/SC WITH DRIER AIR LIKELY
MIXING DOWN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  77  47  74 /  80  50   0   0
SSI  64  78  54  73 /  70  60  10   0
JAX  64  80  52  75 /  60  70  10  10
SGJ  66  80  57  74 /  50  60  10  10
GNV  65  80  52  77 /  60  70  10  10
OCF  66  79  55  77 /  50  70  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

GA...LAKE WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

MKT/PW/RK
Hazardous weather outlook, Apr 13, 12:49 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 PM EDT MON APR 13 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141045-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
1249 PM EDT MON APR 13 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA THROUGH 7 PM...

...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...

...SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL POSSIBLE LATE
MONDAY AFTERNOON THROUGH TUESDAY MORNING...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS
AFTERNOON AND BECOME NUMEROUS TONIGHT INTO TUESDAY MORNING.
SOME STORMS MAY BE SEVERE AND COULD POSSIBLY PRODUCE HAIL AND
ISOLATED TORNADOES LATE THIS AFTERNOON INTO EARLY TUESDAY.

PERIODS OF HEAVY RAINFALL MAY ACCOMPANY THIS SYSTEM WHICH COULD
AGGRAVATE THE FLOODING SITUATION ACROSS SOUTHEAST GEORGIA AND THE
SUWANNEE RIVER VALLEY OF NORTH FLORIDA. RAINFALL AMOUNTS OF
1 TO 2 INCHES ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
THE EXACT INTENSITY AND LOCATION OF THE HEAVIEST RAINFALL REMAINS
UNCERTAIN AND RESIDENTS ACROSS THE AREA ARE URGED TO MONITOR THE
LATEST FORECASTS AND RIVER FLOOD PRODUCTS.

SIGNIFICANT RISES WILL CONTINUE ON THE SANTA FE RIVER AT BOTH THREE
RIVERS ESTATES AND HILDRETH. PLEASE REFER TO THE LATEST RIVER FLOOD
PRODUCTS FOR COMPLETE DETAILS.

DUE TO INCREASING SOUTHEAST WINDS AND LINGERING SWELLS...THERE IS
A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. REFER TO THE
SURF ZONE FORECAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AN INCREASING ONSHORE FLOW AND NORTHEAST SWELLS WILL LIKELY
ELEVATE THE RISK OF RIP CURRENTS FROM THURSDAY INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/MKT

In the hours before

Special weather statement, Apr 13, 12:39 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 PM EDT MON APR 13 2009

GAZ132-133-131730-
COFFEE-JEFF DAVIS-
1239 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COFFEE
AND WESTERN JEFF DAVIS COUNTIES FOR STRONG WINDS VALID UNTIL 130 PM
EDT...

AT 1237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
INTENSE THUNDERSTORM WITH A HISTORY OF DAMAGE THAT...IF IT HOLDS
TOGETHER...WILL TRACK ACROSS JEFF DAVIS AND FAR NORTHERN COFFEE
COUNTIES AFTER 1 PM.  IF THIS STORM MAINTAINS INTENSITY...A WARNING
WILL BE ISSUED. PEOPLE IN NORTHERN COFFEE COUNTY AND JEFF DAVIS
COUNTY NEED TO BE ON THE ALERT FOR THE APPROACH OF THREATENING
WEATHER CONDITIONS...AND BE PREPARED TO MOVE TO SHELTER IF A WARNING
IS ISSUED.

A TORNADO WATCH IS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3167 8261 3164 8302 3167 8300 3178 8299
      3179 8295 3179 8287 3181 8284 3181 8282
      3185 8279 3186 8277 3188 8274 3194 8261
      3195 8256
TIME...MOT...LOC 1637Z 260DEG 31KT 3168 8329

WOLF
Local storm report, Apr 13, 2:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BAXLEY                  31.76N 82.35W
04/13/2009  E0.75 INCH       APPLING            GA   TRAINED SPOTTER

&&

SHULER
Special weather statement, Apr 13, 3:12 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT MON APR 13 2009

GAZ162-163-132000-
CLINCH-ECHOLS-
312 PM EDT MON APR 13 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH AND ECHOLS
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...

AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
MAYDAY TO 15 MILES WEST OF STATENVILLE...MOVING NORTHEAST AT 45 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAYDAY...
STATENVILLE...DU PONT...HOMERVILLE AND NEEDMORE THROUGH 400 PM EDT.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING
MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT MONDAY EVENING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3080 8313 3081 8310 3085 8308 3086 8301
      3087 8298 3105 8295 3105 8260 3062 8267
      3062 8314 3071 8313 3076 8315
TIME...MOT...LOC 1912Z 241DEG 39KT 3081 8306 3064 8325

ZAPPE
Local storm report, Apr 13, 3:14 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          BAXLEY                  31.76N 82.35W
04/13/2009                   APPLING            GA   EMERGENCY MNGR

            THE EMERGENCY MANAGER REPORTED A POSSIBLE TORNADO CAUSING
            MAJOR DAMAGE TO HOMES ON HUTCHINSON ROAD NEAR HIGHWAY 15
            AND LAMAR BLACK ROAD OFF U S 1. NICKEL SIZE HAIL ALSO
            REPORTED.

&&

PKEEGAN
Local storm report, Apr 13, 3:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             AMBROSE                 31.59N 83.01W
04/13/2009  E0.25 INCH       COFFEE             GA   POST OFFICE

            THE AMBROSE POST OFFICE REPORTED PEA SIZE HAIL.

&&

PKEEGAN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:35 AM EDTLake Wind AdvisoryJAXCamden, Glynn14 hr
Apr 13, 12:39 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Apr 13, 12:51 PM EDTTornado WarningJAXCoffee, Jeff Davis39 min
Apr 13, 1:23 PM EDTTornado WarningJAXJeff Davis37 min
Apr 13, 1:37 PM EDTTornado WarningJAXCoffee38 min
Apr 13, 1:51 PM EDTSevere Thunderstorm WarningJAXAppling39 min
Apr 13, 2:03 PM EDTTornado WarningJAXCoffee, Jeff Davis42 min
Apr 13, 2:19 PM EDTTornado WarningJAXAppling, Jeff Davis41 min
Apr 13, 2:25 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee39 min
Apr 13, 2:41 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee24 min
Apr 13, 2:47 PM EDTTornado WarningJAXAppling20 min
Apr 13, 3:03 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more43 min
Apr 13, 3:04 PM EDTTornado WarningJAXAppling, Wayne41 min
Apr 13, 3:12 PM EDTSpecial Weather StatementJAXClinch, Echols48 min
Apr 13, 3:39 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware41 min
Apr 13, 3:44 PM EDTTornado WarningJAXAppling, Pierce, Wayne46 min
Apr 13, 3:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Apr 13, 4:19 PM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Pierce, Ware35 min
Apr 13, 4:25 PM EDTTornado WarningJAXBrantley, Charlton, Clinch, Ware44 min
Apr 13, 4:45 PM EDTSpecial Weather StatementJAXGlynn30 min
Apr 13, 5:07 PM EDTTornado WarningJAXBrantley, Camden, Charlton, Glynn53 min
Apr 13, 5:32 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton, Ware43 min
Apr 13, 5:49 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn116 min
Apr 13, 5:58 PM EDTTornado WarningJAXCamden50 min
Apr 13, 6:18 PM EDTSpecial Weather StatementJAXEchols57 min

Nearby

Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.